# SDR MWEA070266

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 64,788 hours, 22,124 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: SR095200633
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER PAN, FORWARD UPPER CORNER UNDER DOOR STOP PAD IS CRACKED.  FABRICATED AND INSTALLED DOUBLER.
